# SDR QXEA2020120700343

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 20,637 hours, 22,403 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROP WAS SLOW TO UNFEATHER ABOUT 10-15 SECONDS LONGER THAN NR 2.  NR 1 PROP DID NOT COMPLETELY FEATHER WHEN SHUTDOWN.  REMOVED FROM SERVICE.  PERFORMED FUNCTIONAL TEST OF TIME TO UNFEATHER, IAW Q400 AMM TASK 61-20-00-720-802 AND THE AUTOFEATHER TEST IAW Q400 AMM TASK 61-20-00-710-810.  ALL TIMES GOOD, TESTS PASSED.  NR 1 PROPELLER FULLY FEATHER AFTER SHUTDOWN.  RETURNED TO SERRVICE.
